# SDR EIA2000144

- Difficulty date: April 21, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF BS 1480 BULKHEAD AND SPLICE COMPONENTS REPAIR AND MOD EO 53-747-1513-98C, BS 1480 RIGHT BULKHEAD FASTENER HOLES NR 1, 3, 5, 6 AND 22, FOUND CRACKED.  CARRIED OUT CRACK REMOVAL AND INSURANCE CUT AS PER EO 53-747-1513-98C PART II AND BSB 53A2390.  (M)
